# SDR AALA202503177539

- Difficulty date: March 16, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N947AN
- Make and model: Boeing 737823
- Aircraft serial: 29536
- Aircraft time: 69,077 hours, 29,151 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Inoperative
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: DURING CLIMBOUT AIR CONDITION MASTER CAUTION WITH PRESSURIZATION PANEL AUTO FAIL ILLUMINATED; AIRCRAFT FAILED TO PRESSURIZE, CABIN ALTITUDE WAS CLIMBING WITH AIRCRAFT AND DIFFERENTIAL PRESSURE REMAINED ZERO, WAS ABLE TO USE MANUAL MODE TO CONTROL OUTFLOW VALVE. AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT PHX.  (OPEN).
